# SDR WX0A2022051674090

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N259NV
- Make and model: Airbus A320-214
- Aircraft serial: 4057
- Aircraft time: 30,635 hours, 20,409 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 36749
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE VOLUME KNOB BROKEN. / REMOVED AND REPLACED FORWARD MEGAPHONE IAW AMM 25-65-51 PB 201 CONF 00, OPS CHECK GOOD."
